# SDR USAA2014070300003

- Difficulty date: June 29, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 41,791 hours, 15,451 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ARMED & DISARMED PLACARDS MISSING ON R1 DOOR.  INSTALLED TEMPORARY PLACARDS WITH A RECHECK EVERY 7 DAYS & PROGRAMMED FOR PERMANENT INSTALLATION OF PLACARDS WITHIN 60 DAYS.
